question-icon

What causes hallucinations in a person with bipolar disorder?

default
Posted on Fri, 27 Nov 2015
Question: Can a bipolar person have hallucinations from taking doxycycline?
doctor
Answered by Dr. Muhammad Hanif (15 minutes later)
Brief Answer:
No doxycycline has no such side effect.

Detailed Answer:
Thanks for the consultation at my virtual clinic!
I have carefully worked through your case, and can well realize your health worries. Being your physician, I will take care all of your medical concerns today and will put my best efforts to get you out of this situation.


No Doxycycline doesn't has a side effect of causing Hallucinations. It can be due to some other reason but not due to doxycycline.


Hope I answered all of your questions. Let me know if you have further clinical concerns or doubts. I will be more than happy to get back to you with expert opinion. Please don't forget to give Five Star rating to help me assist my patients in a better way; and, please don't forget to 'Close This Discussion'.
For any disease you have, a timely follow-up is very necessary regarding the treatment efficacy and to see if there is a need to change the treatment options. So keep a follow up to see how you doing (Always write down my name in the start of your questions at this forum & I will be with you in no time).


Regards!
DR. XXXXXXX HANIF
USA

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Muhammad Hanif

General & Family Physician

Practicing since :2009

Answered : 2369 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes hallucinations in a person with bipolar disorder?

Brief Answer: No doxycycline has no such side effect. Detailed Answer: Thanks for the consultation at my virtual clinic! I have carefully worked through your case, and can well realize your health worries. Being your physician, I will take care all of your medical concerns today and will put my best efforts to get you out of this situation. No Doxycycline doesn't has a side effect of causing Hallucinations. It can be due to some other reason but not due to doxycycline. Hope I answered all of your questions. Let me know if you have further clinical concerns or doubts. I will be more than happy to get back to you with expert opinion. Please don't forget to give Five Star rating to help me assist my patients in a better way; and, please don't forget to 'Close This Discussion'. For any disease you have, a timely follow-up is very necessary regarding the treatment efficacy and to see if there is a need to change the treatment options. So keep a follow up to see how you doing (Always write down my name in the start of your questions at this forum & I will be with you in no time). Regards! DR. XXXXXXX HANIF USA